# SDR SWIA2020061051079

- Difficulty date: May 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT TRACK SECTION AT LBL9.00 FROM FS485.00 TO FS581.00 HAS MULTIPLE LOCATIONS OF CORROSION.  (C-CHECK) RO 4/24/2020 REMOVED AND REPLACED SEAT RAIL FS485-FS581 LBL9 REF AMM.
